Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 10, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 5, 2007, 7:08 AM CST for Tallapoosa County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 5, 2007, 7:08 AM CST (13:08 UTC)
- Expired
- Jan 5, 2007, 7:45 AM CST
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Tallapoosa County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 5, 1:15 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 051308 SVRBMX ALC123-051345- /O.NEW.KBMX.SV.W.0010.070105T1308Z-070105T1345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 708 AM CST FRI JAN 5 2007 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA THIS INCLUDES THE CITY OF DADEVILLE * UNTIL 745 AM CST * AT 704 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTH OF JACKSONS GAP TO DADEVILLE...OR ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF ALEXANDER CITY TO DADEVILLE... AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMP HILL A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER... ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT) CALL 1-800-856-0758. LAT...LON 3310 8571 3271 8592 3273 8561 3302 8559 $$ KSL
2 follow-up statements
000
WWUS54 KBMX 051329
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
729 AM CST FRI JAN 5 2007
ALC123-051345-
/O.CON.KBMX.SV.W.0010.000000T0000Z-070105T1345Z/
TALLAPOOSA AL-
729 AM CST FRI JAN 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CST
FOR EASTERN TALLAPOOSA COUNTY...
AT 725 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DAVISTON TO BARNESVILLE...OR ALONG A LINE EXTENDING
FROM 12 MILES NORTHEAST OF DADEVILLE TO DADEVILLE...MOVING EAST AT 35
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMP
HILL
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST FRIDAY MORNING
FOR SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
300 PM CST FRIDAY AFTERNOON FOR SOUTHEASTERN ALABAMA.
LAT...LON 3310 8571 3260 8588 3269 8577 3274 8562
3302 8559
$$
KSL000
WWUS54 KBMX 051342
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 AM CST FRI JAN 5 2007
ALC123-051352-
/O.EXP.KBMX.SV.W.0010.000000T0000Z-070105T1345Z/
TALLAPOOSA AL-
742 AM CST FRI JAN 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TALLAPOOSA COUNTY
EXPIRES AT 745 AM CST...
AT 742 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST FRIDAY MORNING
FOR SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
300 PM CST FRIDAY AFTERNOON FOR SOUTHEASTERN ALABAMA.
LAT...LON 3310 8571 3260 8588 3269 8577 3274 8562
3302 8559
$$
JD/81What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 5, 6:41 AM CST, 27 minutes earlier.
Area forecast discussion, Jan 5, 6:41 AM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 641 AM CST FRI JAN 5 2007 .UPDATE...UPDATED FOR AVIATION DISCUSSION. && .DISCUSSION...WILL BE VERY BRIEF THIS MORNING. SQUALL LINE ACROSS THE WESTERN SECTIONS OF THE AREA WILL SHIFT RAPIDLY EASTWARD THIS MORNING. EXPECT WIDESPREAD SHOWERS/THUNDERSTORMS ACROSS MUCH OF THE AREA. ALREADY HAVE A TORNADO WATCH IN EFFECT AND NUMEROUS WARNINGS HAVE BEEN ISSUED. AIR MASS ACROSS CENTRAL AND EASTERN SECTIONS WILL CONTINUE TO DE-STABILIZE THIS MORNING. ALSO SURFACE WINDS EXPECTED TO INCREASE ACROSS THE AREA AND WILL ISSUE A LAKE WIND ADVISORY FOR TODAY. BRIEF DRYING EXPECTED LATER TONIGHT EARLY SATURDAY...BUT NEXT SYSTEM ALREADY FORECAST TO MOVE IN LATE SATURDAY NIGHT AND SUNDAY. && .AVIATION...DISCUSSION FOR 12Z TAFS. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS EAST ALABAMA AFFECTING THE TAF LOCATIONS OF ANB...MGM... AND TOI THROUGH 15Z. WIND GUSTS UP TO 30 TO 40 KNOTS WILL BE POSSIBLE WITH THESE STORMS. EXPECT VISIBILITIES TO BE REDUCED TO IFR CONDITIONS WITHIN THESE THUNDERSTORMS. FOR BHM...EET...AND TCL TAF SITES...EXPECT MAINLY VFR/MVFR CONDITIONS TO PERSIST THROUGH AT LEAST 15Z WITH LIGHT TO MODERATE RAIN AND CEILINGS BETWEEN 2000-3500 FEET CONTINUING. BEYOND 15Z...EXPECT OFF AND ON VFR AND MVFR CONDITIONS FOR ALL LOCATIONS TODAY AS AREA OF RAIN EXITS THE STATE. BY 00Z...EXPECT VFR CONDITIONS TO DEVELOP AS SKIES TO BEGIN TO CLEAR AND WINDS GO CALM. BELIEVE PLENTY OF MOISTURE WILL BE AROUND FOR PATCHY DENSE FOG TO DEVELOP AFTER 06Z WITH VISIBILITIES AROUND 1/2SM AT ALL TAF LOCATIONS WITH POSSIBLE EXCEPTION OF BHM WHERE 2-4SM CAN BE EXPECTED. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT UNTIL 400 PM THIS AFTERNOON FOR THE ENTIRE AREA. && 50/50/99
Hazardous weather outlook, Jan 5, 2:08 AM CST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 208 AM CST FRI JAN 5 2007 ALZ011>015-017>050-060900- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 208 AM CST FRI JAN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL MOVE EASTWARD ACROSS CENTRAL ALABAMA THROUGH NOON AS AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW PRESSURE SYSTEM MOVE THROUGH THE AREA. THE PRIMARY HAZARDS WITH THESE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. THE BEST CHANCE FOR SEVERE WEATHER WILL BE AREAS ALONG AND SOUTH OF A TUSCALOOSA...TO ALEX CITY...TO AUBURN LINE WHERE INSTABILITY IS GREATEST. HOWEVER...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA AS THIS STRONG UPPER LEVEL SYSTEM MOVES EAST. THE LINE OF THUNDERSTORMS WILL MOVE ACROSS WEST ALABAMA THROUGH 400 AM...INTERSTATE 65 BETWEEN 400 AND 700 AM...AND EAST ALABAMA BETWEEN 700 AND 1000 AM. GUSTY WINDS UP TO 30 MPH WILL BE POSSIBLE TODAY AS THE ABOVE MENTIONED SYSTEM MOVES ACROSS THE AREA. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA ON SUNDAY. THE AIRMASS WILL BE UNSTABLE ENOUGH TO SUPPORT THE DEVELOPMENT OF STRONG THUNDERSTORMS DURING THE DAY SUNDAY. THE THREAT AREA WILL BE PRIMARILY SOUTH OF INTERSTATE 20. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE REQUIRED TODAY.
In the hours before
Special weather statement, Jan 5, 6:28 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 628 AM CST FRI JAN 5 2007 ALZ043-051315- ELMORE- 628 AM CST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ELMORE COUNTY UNTIL 715 AM CST... ...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 627 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 7 MILES WEST OF KOWALIGA TO BLUE RIDGE... MOVING EAST AT 20 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WETUMPKA...BLUE RIDGE...ECLECTIC...KOWALIGA AND KENT THROUGH 715 AM CST. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. JD/81
Special weather statement, Jan 5, 6:37 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 637 AM CST FRI JAN 5 2007 ALZ020-021-051330- CHEROKEE-CLEBURNE- 637 AM CST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLEBURNE AND CHEROKEE COUNTIES UNTIL 730 AM CST... ...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 634 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM LEESBURG TO CHEAHA STATE PARK...MOVING EAST AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SAND ROCK...CHEAHA STATE PARK...LEESBURG...BALL FLAT...CENTRE...POPE... CEDAR BLUFF AND HEFLIN THROUGH 730 AM CST. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. JD/81
Special weather statement, Jan 5, 6:40 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 640 AM CST FRI JAN 5 2007 ALZ018-019-028-051330- CALHOUN-CLAY-ETOWAH- 640 AM CST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY...CALHOUN AND ETOWAH COUNTIES UNTIL 730 AM CST... ...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 638 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM KEENER TO 5 MILES SOUTHEAST OF MILLERVILLE...MOVING EAST AT 15 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WEAVER...SAKS...OXFORD...HOKES BLUFF...HOBSON CITY...FORT MCCLELLAN...BLUE MOUNTAIN AND ASHLAND THROUGH 730 AM CST. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. JD/81
Special weather statement, Jan 5, 6:41 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 641 AM CST FRI JAN 5 2007 ALZ038-051330- CHAMBERS- 641 AM CST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS COUNTY UNTIL 730 AM CST... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 638 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 12 MILES SOUTHWEST OF LAFAYETTE...MOVING NORTHEAST AT 55 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR LAFAYETTE...FIVE POINTS AND MILLTOWN THROUGH 730 AM CST. THE PRIMARY THREAT IS STRONG GUSTY WIND OF 35 TO 45 MPH. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. IF WEATHER PERMITS...SECURE LOOSE ARTICLES BEFORE THE STORMS ARRIVE. KSL
Special weather statement, Jan 5, 6:58 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 658 AM CST FRI JAN 5 2007 ALZ037-051345- TALLAPOOSA- 658 AM CST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLAPOOSA COUNTY UNTIL 745 AM CST... ...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 656 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM GOLDVILLE TO 5 MILES WEST OF TALLAPOOSA CITY...MOVING EAST AT 15 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR ALEXANDER CITY...WIND CREEK STATE PARK...JACKSONS GAP...GOLDVILLE... NEW SITE...TALLAPOOSA CITY...BARNESVILLE AND DADEVILLE THROUGH 745 AM CST. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. JD/81
Special weather statement, Jan 5, 7:00 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 AM CST FRI JAN 5 2007 ALZ029-051400- RANDOLPH- 700 AM CST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 800 AM CST... ...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 655 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CORINTH TO 20 MILES SOUTHWEST OF WEDOWEE...MOVING EAST AT 25 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR CORINTH...WEDOWEE...NEWELL...WOODLAND AND ROANOKE THROUGH 800 AM CST. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. JD/81
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 1:48 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 57 min |
| Jan 5, 2:21 AM CST | Tornado Warning | BMX | Pickens | 54 min |
| Jan 5, 2:23 AM CST | Severe Thunderstorm Warning | BMX | Marengo | 67 min |
| Jan 5, 2:25 AM CST | Tornado Warning | BMX | Sumter | 32 min |
| Jan 5, 2:27 AM CST | Tornado Warning | BMX | Greene | 45 min |
| Jan 5, 2:42 AM CST | Tornado Warning | BMX | Lamar | 48 min |
| Jan 5, 2:48 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 72 min |
| Jan 5, 2:55 AM CST | Severe Thunderstorm Warning | BMX | Hale | 50 min |
| Jan 5, 3:02 AM CST | Tornado Warning | BMX | Fayette | 43 min |
| Jan 5, 3:31 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 11 hr |
| Jan 5, 3:33 AM CST | Tornado Warning | BMX | Tuscaloosa | 21 min |
| Jan 5, 4:10 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 50 min |
| Jan 5, 4:25 AM CST | Severe Thunderstorm Warning | BMX | Jefferson | 50 min |
| Jan 5, 4:27 AM CST | Tornado Warning | BMX | Jefferson | 48 min |
| Jan 5, 4:38 AM CST | Severe Thunderstorm Warning | BMX | Chilton | 52 min |
| Jan 5, 5:36 AM CST | Severe Thunderstorm Warning | BMX | Lowndes | 39 min |
| Jan 5, 5:51 AM CST | Tornado Warning | BMX | Lowndes | 24 min |
| Jan 5, 6:05 AM CST | Tornado Warning | BMX | Montgomery | 25 min |
| Jan 5, 6:13 AM CST | Tornado Warning | BMX | Bullock | 17 min |
| Jan 5, 6:27 AM CST | Tornado Warning | BMX | Macon | 48 min |
| Jan 5, 6:55 AM CST | Severe Thunderstorm Warning | BMX | Cleburne | 50 min |
| Jan 5, 7:11 AM CST | Tornado Warning | BMX | Lee | 34 min |
| Jan 5, 7:19 AM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 41 min |
| Jan 5, 7:32 AM CST | Tornado Warning | BMX | Chambers | 43 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.